Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 23, 2011Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 9:59 PM EDT for Berks County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2011, 9:59 PM EDT (01:59 UTC)
Expired
Jun 23, 2011, 11:00 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 159 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WWUS81 KPHI 240159
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 23 2011

PAZ060-061-240300-
BERKS PA-LEHIGH PA-
959 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS AND LEHIGH COUNTIES...

AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 37 MILES NORTHWEST OF LANCASTER...MOVING EAST AT 
20 MPH. THE THUNDERSTORM WILL IN WESTERN BERKS COUNTY.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4051 7642 4054 7618 4056 7615 4058 7609
      4060 7605 4059 7603 4064 7600 4069 7590
      4059 7571 4025 7600 4036 7621 4037 7626
      4049 7644

$$

FORECASTER: NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 8:26 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 23, 8:26 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT THU JUN 23 2011

.SYNOPSIS...
A FRONTAL BOUNDARY ACROSS CENTRAL NEW JERSEY AND NORTHEAST
PENNSYLVANIA WILL REMAIN NEARLY STATIONARY TONIGHT AND THEN SHIFT
GRADUALLY NORTH ON FRIDAY. A COLD FRONT WILL CROSS THE AREA FRIDAY
NIGHT...THEN WEAK HIGH PRESSURE WILL GRADUALLY BUILD IN FOR
SATURDAY AND SUNDAY. ANOTHER SERIES OF FRONTAL SYSTEMS WILL AFFECT
THE AREA EARLY TO MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
BASED ON THE LATEST RADAR TRENDS, MADE SOME DOWNWARD ADJUSTMENTS
TO POPS, AT LEAST FOR THE NEXT FEW HOURS AS MOST OF THE ACTIVITY
ACRS OUR AREA HAS WEAKENED OR IS IN THE PROCESS OF DOING SO.
HOWEVER, THERE IS STILL SCATTERED ACTIVITY ACRS CNTRL PA AND
AM UNSURE HOW MUCH MAKES IT INTO OUR REGION WITH THE LOSS OF
DAYTIME HEATING. WILL KEEP HIGHEST POPS UP NORTH AND TAPER TO THE
S. A FRONTAL BOUNDARY EXTENDS WWD ACROSS CENTRAL NJ AND THEN
CURVES NWWD ACROSS NE PA. THE FRONT HAS BEEN SHIFTING SLIGHTLY
SWWD AND THERE IS A 10-15 DEG F TEMP CONTRAST ON EITHER SIDE. THE
BOUNDARY IS ALSO HELPING TO FOCUS CONVECTIVE DEVELOPMENT IN SOME
AREAS ALONG IT. THIS FRONTAL BOUNDARY SHOULD REMAIN Q-STNRY
OVERNIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE FRONTAL BOUNDARY MAY SHIFT GRADUALLY N ON FRIDAY BUT WILL
PROBABLY NOT COMPLETE EXIT THE AREA AND THUS MAY CONTINUE TO
PROVIDE FOCUS FOR CONVTN. AN APPROACHING CDFNT AND ASSOCD SHRTWV
TROF WILL ALSO PROVIDE SOME LIFT SO ANOTHER ROUND OF AFTN/EVE
PRECIP IS EXPECTED. POPS ARE AGAIN SMWHT HIGHER ACROSS NRN AREAS.

THE CDFTN SHOULD MOVE ON THRU FRI NIGHT AND SFC WINDS WILL SHIFT
TO THE WEST WITH DECREASING MSTR ALOFT. HAVE MAINTAINED CHC POPS
FOR NRN AREAS SAT AFTN AS A SECONDARY SHRTWV TROF SWINGS THRU...
ALTHO MUCH LESS MSTR SEEMS TO BE AVAILABLE. TEMPS WILL BE SLIGHTLY
COOLER AND HUMIDITY NOTICEABLY LOWER BEHIND THE CDFTN. THIS TREND
WILL BE CONTINUED FOR SUN.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE OVERALL SYNOPTIC PATTERN LOOKS TO FEATURE SOME TROUGHING IN
THE NORTHEAST THAT AMPLIFIES SOME WITH TIME. A RIDGE THEN IS
MAINTAINED ACROSS THE SOUTHERN STATES WITH A POTENTIAL SIGNIFICANT
TROUGH ENTERING THE PACIFIC NORTHWEST LATER IN THE PERIOD. THE
AMPLIFICATION OUT WEST WILL HAVE IMPLICATIONS DOWNSTREAM. HPC
FAVORED A NEARLY EVEN BLEND OF THE GFS/ECMWF/UKMET SUNDAY NIGHT
THROUGH TUESDAY TO REFLECT THE BEST CONSENSUS WITH FEATURES
CROSSING THE NORTHERN HALF OF THE U.S. THIS ALSO HELPS TO ARRIVE
AT A COMPROMISE SOLUTION FOR THE AMPLIFYING WEST COAST TROUGH WITH
TIME. FOR WEDNESDAY AND THURSDAY, A COMPROMISE OF THE GFS AND 00Z
ECMWF WAS USED TO HELP RESOLVE SOME DETAIL ISSUES. THIS PATTERN
LOOKS TO YET AGAIN SET UP A FRONTAL BOUNDARY TO OUR SOUTHWEST
WHICH GRADUALLY LIFTS NORTHWARD AS A WARM FRONT. ANY FEATURES
EMBEDDED WITHIN THE WESTERLY FLOW ALOFT COULD HELP SPARK SOME
CONVECTION. THIS ALSO LOOKS TO BE A RATHER WARM AND HUMID PATTERN
WITH PERHAPS SOME BRIEF RELIEF AT THE START AND END OF THIS TIME
FRAME.

BASED ON THE ABOVE, A WEAK AREA OF HIGH PRESSURE BUILDS ACROSS THE
AREA SUNDAY NIGHT INTO MONDAY BEFORE SLIDING ACROSS NEW ENGLAND. A
FRONTAL BOUNDARY TO OUR SOUTHWEST LOOKS TO TURN INTO A WARM FRONT AS
WAA STRENGTHENS AS A RESULT OF A SURFACE LOW ORGANIZING ACROSS THE
CENTRAL PLAINS. AS AN UPPER-LEVEL TROUGH CRUISES ACROSS THE NORTHERN
TIER OF STATES TUESDAY, AN ASSOCIATED COLD FRONT ALSO SHIFTS
EASTWARD. THIS WILL DRIVE THE WARM FRONT NORTHWARD ACROSS OUR AREA
TUESDAY. A COLD FRONT /PERHAPS WEAKENING SOME/ SLIDES THROUGH LATE
TUESDAY AND WEDNESDAY WITH A LITTLE HINT AT SOME WEAK SURFACE LOW
TRACKING ALONG IT. THIS BOUNDARY ALSO LOOKS TO STALL TO OUR SOUTH AS
IT RUNS INTO PERSISTENT RIDGING ACROSS THE SOUTHERN STATES. WE WILL
CONTINUE WITH SOME SLIGHT CHC TO LOW CHC POPS THROUGH A GOOD PART OF
THE PERIOD BASED ON THE INCOMING WARM FRONT AND THEN THE COLD FRONT.
THE CONVECTIVE CHCS MAY BE MORE TIED TO DAYTIME HEATING, UNLESS WE
GET SOME SORT OF CONVECTIVE COMPLEXES DEVELOPING TO OUR WEST. AS OF
NOW, THE MCS THREAT LOOKS LOW AS THE RIDGING IS NOT FORECAST TO BE
ALL THAT AMPLIFIED AHEAD OF THE NORTHERN TIER UPPER-LEVEL TROUGH
/UNTIL THE END OF THE PERIOD WHEN A SURFACE HIGH SLIDES INTO OUR
AREA/. WE WENT DRY ATTM FOR THURSDAY BASED ON THE SURFACE HIGH
BUILDING DOWN AND THE SURFACE FRONT FORECAST TO BE POSITIONED FAR
ENOUGH TO OUR SOUTH. AS FOR TEMPERATURES, WE DID NOT STRAY TO FAR
FROM HPC GUIDANCE.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SEVERAL THINGS OCCURRING EARLY THIS EVENING. THE RAIN COOLED
AIRMASS ACROSS NORTHERN NEW JERSEY AND NORTHEASTERN PENNSYLVANIA
THIS AFTERNOON HAS PUSHED THE SURFACE FRONT SOUTHWARD. THIS
BOUNDARY AS OF 2330Z IS BETWEEN KRDG AND KABE SOUTHEASTWARD TO
BETWEEN KPNE AND KPHL THEN NOT TO FAR NORTH OF KACY. ITS SOUTHWARD
PROGRESS HOWEVER HAS SLOWED DURING THE LAST COUPLE OF HOURS. IT
APPEARS THE BOUNDARY ITSELF IS STARTING TO DISSIPATE AS CONVECTION
TO ITS NORTH HAS BEEN RATHER ISOLATED FOR AWHILE NOW. A PRONOUNCED
WIND SHIFT TO THE NORTHEAST AND EAST HAS OCCURRED WITH THE PASSAGE
OF THIS BOUNDARY. ALONG WITH THE WIND SHIFT, PLENTY OF LOW-LEVEL
MOISTURE HAS RESULTED IN STRATUS FROM KTTN ON NORTH AND EASTWARD
WITH SOME OF THIS NOW GETTING INTO KABE. OUR CONFIDENCE IS LOW
REGARDING HOW FAR SOUTHWESTWARD THESE LOWER CEILINGS GET
THEREFORE SOME QUICK AMENDMENTS MAY BE NEEDED. WE DID FAVOR MORE
OF THE STRATUS WHERE IT CURRENTLY IS AS EVEN WITH THE ONSHORE FLOW
WEAKENING, THE LOW-LEVEL MOISTURE REMAINS PLUS THE BOUNDARY MAY
LIFT NORTH SOME DURING THE NIGHT. WE ALSO MAINTAINED A FOG MENTION
BUT DID NOT HIT THIS TO HARD AT THIS TIME GIVEN AREAS OF STRATUS
MAY INHIBIT IT.

THE CONVECTION HAS BEEN ISOLATED TO SCATTERED AND WITH NOT MUCH TO
LATCH ONTO AT THIS TIME, WE OPTED NOT TO CARRY A MENTION TONIGHT.
AS OF 2330Z, SOME ACTIVITY HOWEVER CONTINUES TO SLIDE EASTWARD
ACROSS CENTRAL PENNSYLVANIA WITH ISOLATED DEVELOPMENT AHEAD OF IT,
THEREFORE WE WILL MONITOR RADAR TRENDS AND ISSUE AMENDMENTS AS
NEEDED IN THE EVENT SOME CONVECTION GETS TO OUR TERMINALS. KABE
AND KRDG AT THIS POINT MAY HAVE THE BETTER CHANCE IF THIS ACTIVITY
IS ABLE TO MAINTAIN ITSELF. DURING THE OVERNIGHT, WE ARE EXPECTING
SOME DEBRIS CLOUDINESS TO CONTINUE TO MOVE ACROSS THE REGION.

A COLD FRONT WILL BE APPROACHING OUR AREA ON FRIDAY WITH THE
POTENTIAL FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. THERE MAY BE
MORE COVERAGE COMPARED TO TODAY, HOWEVER GIVEN SOME UNCERTAINTY ON
THE EXACT TIMING AND COVERAGE, WE WILL CONTINUE TO JUST CARRY A CB
FOR NOW /STARTING AROUND MIDDAY/.

OUTLOOK...
THE FRONT CROSSES THE AREA FRIDAY NIGHT, WITH MVFR CONDITIONS
POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION
DAY, AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY
NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A
THUNDERSTORM IS POSSIBLE SATURDAY, ALTHOUGH MOST LOCATIONS SHOULD
REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING
INTO AND SLIDING ACROSS THE AREA. AN APPROACHING WARM FRONT MIGHT
BRING SOME MVFR TO LOCALLY IFR CONDITIONS BACK INTO THE REGION
MONDAY NIGHT AND TUESDAY.

&&

.MARINE...
EARLIER CONVECTION ACROSS NORTHERN NEW JERSEY ON NORTHEASTWARD HAS
COOLED THE AIRMASS NORTH OF THE WARM FRONT. THIS HAS ALLOWED THE
SURFACE BOUNDARY TO SETTLE SOUTHWARD TO ABOUT THE ATLANTIC COUNTY
COASTAL WATERS AS OF 23Z. THIS BOUNDARY APPEARS TO BE SLOWING ITS
SOUTHWARD PROGRESS AND EVEN WASHING OUT SOME ATTM, THEREFORE IT MAY
NOT GET MUCH FARTHER SOUTH. A PRONOUNCED WIND SHIFT OCCURRED AS THE
BOUNDARY MOVED THROUGH, WITH THE NORTHERN HALF OR SO OF OUR WATERS
HAVING A NORTHEAST WIND WHILE FARTHER SOUTH THE WINDS ARE
SOUTHWESTERLY. THE NORTHEAST WIND HAS INCREASED AS WELL WITH GUSTS
TO ABOUT 20 KNOTS GIVEN THE STRONG ENOUGH SOUTHWARD PUSH. THIS HAS
EDGED THE SEAS UP AS WELL ACROSS THE NORTH. WE BELIEVE CONDITIONS
WILL STILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA, BUT WE DID
INCREASE THE WINDS AND SEAS A LITTLE BIT FOR MOST OF THE NIGHT.
THE WINDS SHOULD START TO TURN BACK TO THE EAST AND SOUTHEAST
ACROSS THE NORTH AS THE INFLUENCE FROM THE SOUTHERLY PUSH DAMPENS
OUT. WE WILL KEEP SOME MENTION OF VSBY RESTRICTIONS NORTH THROUGH
THE NIGHT WITH POSSIBLE LOCALIZED FOG/STRATUS.

IN THE WARM SECTOR, THE FORECAST WINDS AND SEAS HAVE REMAINED JUST
BELOW SCA CRITERIA. THE GFS TENDS TO BE TOO ROBUST WITH SOUTHERLY
FLOW AND THE CURRENT THINKING REMAINS TO KEEP PRE-COLD FRONTAL
WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.

AS THE COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED
LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY
AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE
IMMEDIATE COAST AND OVER DELAWARE BAY.

THE FORECAST MODELS HAVE BACKED AWAY SLIGHTLY WITH THE GRADIENT
WINDS BEHIND THE COLD FRONT ON FRIDAY NIGHT. FOR NOW THEY ARE
PEAKING BELOW CRITERIA. THIS TIME PERIOD THOUGH WOULD REPRESENT THE
BEST CHANCE FOR SCA CRITERIA IN THE FORECAST PERIOD AS WINDS AND
SEAS SHOULD THEN DECREASE AND SUBSIDE FARTHER FROM IT AS A HIGH
PRESSURE SYSTEM BUILDS INTO THE AREA FOR THE WEEKEND.

A WARM FRONT IS FORECAST TO MOVE INTO THE MARINE AREA ON MONDAY
NIGHT OR TUESDAY. THE EXPECTED GRADIENT DOES NOT LOOK THAT ROBUST
AROUND THE FRONT SO ANY SMALL CRAFT ADVISORY CRITERIA WOULD HAVE TO
WAIT FOR A DEEPER SOUTHERLY FLOW IN THE WARM SECTOR BEYOND THE END
OF THE DETERMINISTIC FORECAST.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC/NIERENBERG
SHORT TERM...AMC
LONG TERM...GORSE
AVIATION...GIGI/GORSE
MARINE...GIGI/GORSE
Hazardous weather outlook, Jun 23, 9:51 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT THU JUN 23 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-250200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
951 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY WITH
LOCALLY STRONG WINDS AND HAIL THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-250200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
951 PM EDT THU JUN 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SOME STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY WITH LOCALLY GUSTY
WINDS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 23, 5:18 PM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT THU JUN 23 2011

DEZ001-NJZ016>019-PAZ069>071-232245-
BUCKS PA-CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
518 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WILMINGTON...MOVING
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GIBBSTOWN...
PAULSBORO AROUND 530 PM...GLOUCESTER CITY...NATIONAL PARK AROUND 545
PM...COLLINGSWOOD...MAPLE SHADE AROUND 600 PM...WILLINGBORO...
LUMBERTON AROUND 615 PM...JACKSONVILLE AND JOBSTOWN AROUND 630 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3957 7553 3958 7556 3956 7556 3953 7564
      3982 7558 4018 7478 3994 7462

FORECASTER: NIERENBERG
Special weather statement, Jun 23, 6:26 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT THU JUN 23 2011

NJZ017>020-022-025>027-240000-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
626 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BURLINGTON...
CAMDEN...GLOUCESTER AND OCEAN COUNTIES...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTH OF VINELAND...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR ATSION...MEDFORD LAKES AROUND
645 PM...SHAMONG...TABERNACLE AROUND 700 PM...CHATSWORTH...
PRESIDENTIAL LAKES AROUND 715 PM...OLD HALFWAY...CEDAR GLEN LAKES
AROUND 730 PM...HOLIDAY HEIGHTS AND HOLIDAY CITY SOUTH AROUND 745 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3979 7407 3968 7412 3950 7428 3950 7433
      3953 7434 3953 7440 3943 7441 3956 7504
      3964 7517 3989 7503 4009 7402

FORECASTER: NIERENBERG
Special weather statement, Jun 23, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
959 PM EDT THU JUN 23 2011

PAZ060-061-240300-
BERKS PA-LEHIGH PA-
959 PM EDT THU JUN 23 2011

...A STRONG THUNDERSTORM WILL AFFECT BERKS AND LEHIGH COUNTIES...

AT 956 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 37 MILES NORTHWEST OF LANCASTER...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL IN WESTERN BERKS COUNTY.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4051 7642 4054 7618 4056 7615 4058 7609
      4060 7605 4059 7603 4064 7600 4069 7590
      4059 7571 4025 7600 4036 7621 4037 7626
      4049 7644

FORECASTER: NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 11:28 PM EDTSpecial Weather StatementPHIWarren62 min
Jun 24, 12:08 AM EDTAreal Flood AdvisoryPHIWarren112 min
Jun 24, 12:24 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren66 min
Jun 24, 12:45 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren2 hr
Jun 24, 1:22 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset53 min
Jun 24, 1:36 AM EDTRiver Flood WarningPHIMorris, Passaic11 hr
Jun 24, 3:41 AM EDTFlash Flood WatchPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more16 hr
Jun 24, 5:48 AM EDTAreal Flood WarningPHIMorris10 hr
Jun 24, 11:42 AM EDTSpecial Weather StatementPHIMonmouth93 min
Jun 24, 12:09 PM EDTSpecial Marine WarningPHI86 min
Jun 24, 12:34 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean26 min
Jun 24, 1:17 PM EDTSpecial Weather StatementPHIOcean58 min
Jun 24, 1:32 PM EDTSpecial Marine WarningPHI88 min
Jun 24, 1:33 PM EDTSpecial Weather StatementPHIHunterdon57 min
Jun 24, 2:01 PM EDTAreal Flood AdvisoryPHIOcean119 min
Jun 24, 2:01 PM EDTSevere Thunderstorm WarningPHIOcean43 min
Jun 24, 3:00 PM EDTSpecial Weather StatementPHIHunterdon, Somerset60 min
Jun 24, 3:03 PM EDTSpecial Weather StatementPHIOcean57 min
Jun 24, 3:57 PM EDTAreal Flood AdvisoryPHIOcean2 hr
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset55 min
Jun 24, 4:54 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset2 hr
Jun 24, 5:03 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Ocean, Somerset72 min
Jun 24, 5:33 PM EDTSpecial Marine WarningPHI117 min
Jun 24, 6:27 PM EDTSpecial Weather StatementPHIHunterdon63 min
Jun 24, 7:13 PM EDTSpecial Weather StatementPHIWarren62 min
Jun 24, 7:16 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
Jun 23, 10:41 PM EDTSpecial Weather StatementPHILehigh64 min
Jun 23, 10:47 PM EDTSpecial Weather StatementPHICarbon58 min
Jun 23, 10:56 PM EDTSpecial Weather StatementPHILebanon64 min
Jun 23, 10:58 PM EDTSpecial Weather StatementPHIBerks62 min
Jun 23, 11:19 PM EDTAreal Flood AdvisoryPHILehigh, Northampton116 min
Jun 23, 11:30 PM EDTSpecial Weather StatementPHIMonroe60 min
Jun 23, 11:37 PM EDTSpecial Weather StatementPHIBerks, Lehigh53 min
Jun 23, 11:46 PM EDTSpecial Weather StatementPHIBerks59 min
Jun 24, 12:26 PM EDTSpecial Weather StatementPHIBerks64 min
Jun 24, 1:41 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Jun 24, 2:32 PM EDTSevere Thunderstorm WarningPHIMonroe43 min
Jun 24, 3:54 PM EDTSpecial Weather StatementPHIMonroe66 min
Jun 24, 3:35 PM EDTSpecial Weather StatementPHISussex55 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.